# SDR UPS99829136

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 44157239
- Condition: Corroded
- Location: Bs 740-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FS 740 TO 880, RBL 60 THE SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK FROM FS 710 TO 910, RBL 60, FABRICATED & REPLACED THE SEAT TRACK IAW SRM 53-2-3 FIG 2.
